Journal de Mathématiques Pures Et Appliquées, Vol. 2: Année 1896 (Classic Reprint) by Camille JordanJournal de Mathématiques Pures Et Appliquées, Vol. 2: Année 1896 (Classic Reprint) by Camille Jordan

Journal de Mathématiques Pures Et Appliquées, Vol. 2: Année 1896 (Classic Reprint)

byCamille Jordan

Paperback | May 2, 2018 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 2: Année 1896 (Classic Reprint)Format:PaperbackDimensions:468 pages, 9 × 6 × 0.94 inPublished:May 2, 2018Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259433829

ISBN - 13:9780259433828

Look for similar items by category:

Reviews